# SDR CALA2024072302091

- Difficulty date: July 15, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 108,243 hours, 14,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W33513
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER PICKUP SHEET PLEASE REMOVE AND REPLACE DOUBLER AT STA 2000-2017 SRE 30L-33L. DUE TO NO RECORD OF REPAIR REFER HX NR WO. 3460850 AND ORIGINAL BY V940359.
